Interval estimation for a binomial proportion (Pkg: p101-133)

Brown, Lawrence D., Cai, T. Tony, DasGupta, Anirban . Statistical Science 2001. 16 (2) :101-133

Locate this article in:

Bibtex

@article{CIS-176437,
  Author = {Brown, Lawrence D. and Cai, T. Tony and DasGupta, Anirban},
  Title = {Interval estimation for a binomial proportion (Pkg: p101-133)},
  Journal = {Statistical Science},
  Volume = {16},
  Number = {2},
  Year = {2001},
  Pages = {101--133},
  Keywords = {Binomial distribution, Normal approximation, Confidence intervals, Edgeworth expansion, Bayes, Posterior, Jeffreys prior, Coverage probability, expected length}
}

Similar articles